Lancaster EPrints

The potential of adaptive designs.

Victor, N. and Kieser, Meinhard A. and Friede, Tim (2001) The potential of adaptive designs. Bulletin of the International Statistical Institute, 59 (3). pp. 57-58.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Bulletin of the International Statistical Institute
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19326
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 11:40
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19326

Actions (login required)

View Item